# SDR DALA2018050403121

- Difficulty date: May 3, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 80,633 hours, 35,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA BETWEEN 1681-1701 STR 24L IS CORRODED. REMOVED CORROSION AND EVALUATED AFT CARGO STRINGER 24 LEFT BETWEEN STA 1681-1701. CUT OUT DAMAGED SECTION AND REPAIRED STRINGER 24L IAW SRM 53-00-53 REPAIR 1.
